Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2016, 6:24 PM EDT for Laurens County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 6:24 PM EDT (22:24 UTC)
- Expired
- Jul 21, 2016, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
660
WWUS82 KFFC 212224
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU JUL 21 2016
GAZ097-212300-
LAURENS GA-
624 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS COUNTY UNTIL 700
PM EDT...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUDLEY...OR 7 MILES
WEST OF DUBLIN...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DEXTER...DUDLEY...RENTZ AND HARLOW.
LAT...LON 3259 8307 3254 8291 3237 8295 3244 8313
TIME...MOT...LOC 2224Z 341DEG 8KT 3252 8303
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:31 PM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 21, 2:31 PM EDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EDT THU JUL 21 2016 .SHORT TERM /Tonight through Friday Night/... Morning sounding shows a very moist and unstable airmass... with 1.72 pw's and around 4000-4500 J/KG of afternoon mucape. This coupled with an active northerly flow aloft is already producing scattered showers and thunderstorms across much of North GA and Central GA. Expect coverage to increase through the afternoon hours... with many storms becoming strong to severe... especially between 2 PM and 10 PM today. SPC continues to show a Marginal Risk for the state. The main threats this afternoon and evening will be frequent lightning... locally heavy rain... pea to quarter sized hail and the greater concern of 40-60+ mph downburst winds... which could down trees and power lines. The severe storm threat should greatly diminish by 9-10 pm with loss of daytime heating. Expect a quiet but muggy overnight... as wet grounds... light winds and near 100 percent humidity result in some patchy fog toward early Friday morning. Models agree on the upper ridge centered over TX/OK building eastward and helping to suppress storm development on Friday. This coupled with active convection today also supports a quieter convective day on Friday as the air mass will need a day to recharge. With all this said... still cannot rule out isolated storms on Friday during peak heating... warranting 20-30 percent chance pops across the area Friday afternoon-early evening. NIL pops looks good by midnight tonight... then by 10 pm on Friday. Otherwise... leaned toward persistence for lows and took a mav and met blend for highs on Friday. Also... increased pops significantly for this afternoon and evening... then near guidance for expected less coverage on Friday. 39 .LONG TERM /Saturday through Thursday/... Persistent high pressure ridge will remain over the central U.S. into next week with Georgia along the eastern periphery in the north/northwest flow. Have continued slight to chance pops through the extended for afternoon/evening diurnal convection resulting from varying amounts of moisture over the state each day. Not many changes were made to the extended forecast aside from minor updates to account for latest model trends and for neighbor consistency. Previous forecast discussion follows. 31 /Issued at 414 AM EDT THU JUL 21 2016/ A very stagnant pattern remains into the extended forecast with not much change expected anytime soon. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit and becomes even more elongated (west to east) through the end of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with slight/chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. There are also no signs of tropical development in Atlantic basin. Temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. 01 && .AVIATION... 18z Update... Scattered showers and thunderstorms are already developing... warranting a tempo tsra from 18z to 22z for all airports today... and maybe beyond. Diurnally driven cumulus will produce sct mid level clouds this afternoon and again on Friday. Some mvfr to ifr stratus may be possible early Friday morning around areas that receive much rainfall this afternoon/evening... especially around CSG and MCN. Convection will dissipate around 02-04z this evening and expect less coverage on Friday. Current light east to se winds will remain east tonight... the veer se by 15-16z Friday... then finally ssw by 20-21z Friday. Speeds will be 7kts or less. //ATL Confidence...18Z Update... Medium confidence on winds. High confidence remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 74 98 / 30 20 20 30 Atlanta 74 94 75 95 / 30 20 20 30 Blairsville 66 90 68 91 / 30 30 20 30 Cartersville 72 94 73 96 / 30 20 20 30 Columbus 74 96 75 96 / 30 30 20 20 Gainesville 72 93 74 95 / 30 20 20 30 Macon 73 96 74 98 / 30 30 20 30 Rome 72 96 73 97 / 30 20 20 30 Peachtree City 71 94 72 95 / 30 20 20 30 Vidalia 74 96 74 97 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Jul 21, 5:35 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT THU JUL 21 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 PM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. THE PRIMARY MODE OF SEVERE WEATHER WILL BE DAMAGING WIND GUSTS. ALL STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING STRIKES...SMALL HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 5:36 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016
GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.
LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
3352 8404 3350 8403 3349 8403 3350 8402
3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419Special weather statement, Jul 21, 5:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU JUL 21 2016
GAZ072-082>084-096-097-212215-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-JONES GA-BIBB GA-
550 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...NORTHEASTERN BLECKLEY...
SOUTHWESTERN WILKINSON...WESTERN LAURENS...SOUTHEASTERN JONES AND
EASTERN BIBB COUNTIES UNTIL 615 PM EDT...
AT 550 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GRAY TO ALLENTOWN...AND MOVING SOUTH AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...GRAY...JEFFERSONVILLE...GORDON...DANVILLE...MONTROSE...ALLENT
OWN... DISTRICT PATH...JAMES...DRY
BRANCH...CARY...GRISWOLDVILLE...HADDOCK... MOUNTAIN
SPRINGS...MYRICKS MILL...POSTELL...CLINTON...FITZPATRICK...
GREENBERRY CROSSROADS AND RIPLEY.
LAT...LON 3295 8362 3311 8345 3300 8338 3293 8336
3293 8334 3259 8312 3244 8327
TIME...MOT...LOC 2150Z 019DEG 14KT 3299 8348 3258 8323Local storm report, Jul 21, 6:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 NNE REDDING 32.60N 83.59W
07/21/2016 HOUSTON GA PUBLIC
A POWER LINE WAS DOWNED ON ROBINS PARKWAY JUST SOUTH OF
SEVENTH STREET.
&&
EVENT NUMBER FFC1600553
RWILLISSpecial weather statement, Jul 21, 6:11 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT THU JUL 21 2016
GAZ089-090-212245-
MUSCOGEE GA-CHATTAHOOCHEE GA-
611 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH FORT
BENNING...OR 8 MILES EAST OF COLUMBUS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT
BENNING...EDGEWOOD...SAND HILL...KENWOOD...BENNING PARK...VISTA
TERRACE...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE
PARK... CUSTER ROAD TERRACE...BENNING HILLS AND SAINT MARYS HILLS.
LAT...LON 3254 8495 3253 8477 3231 8478 3232 8497
TIME...MOT...LOC 2211Z 325DEG 7KT 3244 8485Special weather statement, Jul 21, 6:14 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT THU JUL 21 2016
GAZ096-107>109-212245-
DODGE GA-BLECKLEY GA-WILCOX GA-PULASKI GA-
614 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...SOUTHERN
BLECKLEY...NORTHEASTERN WILCOX AND SOUTHERN PULASKI COUNTIES UNTIL
645 PM EDT...
AT 613 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
EASTMAN...MOVING SOUTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...ABBEVILLE...PINEVIEW...UNION...DUBOIS...CEDAR
CREEK...FINLEYSON... BAILEYS PARK...WALLACE...OCMULGEE BANKS AND
GRESSTON.
LAT...LON 3233 8333 3226 8314 3191 8327 3214 8361
TIME...MOT...LOC 2213Z 015DEG 27KT 3213 8333Special weather statement, Jul 21, 6:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU JUL 21 2016
GAZ097-212300-
LAURENS GA-
624 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS COUNTY UNTIL 700
PM EDT...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUDLEY...OR 7 MILES
WEST OF DUBLIN...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DEXTER...DUDLEY...RENTZ AND HARLOW.
LAT...LON 3259 8307 3254 8291 3237 8295 3244 8313
TIME...MOT...LOC 2224Z 341DEG 8KT 3252 8303The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 20, 10:19 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jul 20, 10:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jul 20, 10:51 PM EDT | Flash Flood Warning | FFC | Taliaferro, Wilkes | 6 hr |
| Jul 20, 11:22 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 20, 11:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 21, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Jul 21, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 31 min |
| Jul 21, 2:18 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jul 21, 2:41 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union | 39 min |
| Jul 21, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 39 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Jul 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 41 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 21, 3:36 PM EDT | Special Weather Statement | FFC | Dawson | 54 min |
| Jul 21, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Pickens | 51 min |
| Jul 21, 3:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 21, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 46 min |
| Jul 21, 3:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jul 21, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 42 min |
| Jul 21, 4:09 PM EDT | Special Weather Statement | FFC | Clarke | 36 min |
| Jul 21, 4:21 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Jul 21, 4:26 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 21, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 47 min |
| Jul 21, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 41 min |
| Jul 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 52 min |
| Jul 21, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 49 min |
| Jul 21, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 47 min |
| Jul 21, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 41 min |
| Jul 21, 5:04 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 35 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Jul 21, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jul 21, 5:18 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 21, 5:21 PM EDT | Special Weather Statement | FFC | Bleckley | 24 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 58 min |
| Jul 21, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 40 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 21, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 45 min |
| Jul 21, 5:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jul 21, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jul 21, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson, Oconee, Walton | 47 min |
| Jul 21, 6:11 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jul 21, 6:32 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor | 28 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | FFC | Bibb | 52 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 45 min |
| Jul 21, 7:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.